English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15279196      Online Users : 184
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/16707

Title: On Markov-Dependent Parking Problems
Authors: Yang, Jiing-Ru;Hsiau, Shoou-Ren
Contributors: 數學系
Keywords: Markov dependent;Parking problem;Optimal stopping;Backward induction
Date: 2004-06
Issue Date: 2013-06-05T07:41:06Z
Publisher: Applied Probability Trust
Abstract: We drive a car along a street towards our destination and look for an available parking place without turning around. Each parking place is associated with a loss which decreases with the distance of the parking place from our destination. Assume that the states (empty or filled) of the parking places form a Markov chain. We want to find an optimal parking strategy to minimize the expected loss. A curious example is constructed and two sufficient conditions for the existence of the threshold-type optimal parking strategy are given.
Relation: Journal of Applied Probability, 41(2): 579-586
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML286View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback